How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: Medical
Satisfied Customers: 14030
Experience:  M.D with over 30 years of experience in practice.
4713694
Type Your Medical Question Here...
Dr Anil Kumar is online now

Health, red spots, head have just appeared on my penis. No

This answer was rated:

sexual health
JA: The Doctor can help. To begin, what are your symptoms? Have you used any medication for this?
Customer: red spots, white head have just appeared on my penis. No medication
JA: Thanks for that. Have you seen a dermatologist about the red spots?
Customer: no
JA: Thank you so much for your answers. Finally, is there anything else in your medical history the Doctor should know?
Customer: no

Hello and thanks for trusting me to help you. I am a board-certified consultant with over 30 years of experience.

NOTE - All phone call requests are auto-generated and you may ignore these requests. Communicating through text chat is just fine with me.

We can continue our conversation now through text in this reply forum.
Please provide more information regarding your question so I can help you in detail.

What is your age?

History of unprotected sex?

Please upload a picture of such spots and white heads to review.

Since how long have you been suffering from?

Are you taking any medications?

Waiting for your response.
Thanks.

Customer: replied 4 days ago.
I'm 43 years of age
Customer: replied 4 days ago.
I'm in a long term relationship, however had unprotected oral sex only a few years ago

Please upload a picture of such spots and whiteheads to review.

Pain, itching?

Customer: replied 4 days ago.
no pain, no itching

Please upload a picture of such spots and whiteheads to review.

Customer: replied 4 days ago.
how do i do that, sorry
Customer: replied 4 days ago.
taking a photo now

To the left of the Send button, you will see an (+) add files link.
Click on that link and select file(s) that you would like to share.

Customer: replied 4 days ago.
Im sorry, I'm having a few issues do you have an email i can send to please

You can send the pictures by email to***@******.*** with the subject line ‘FAO health expert Dr. Anil’.
Please note that you have to send them from the email address you registered with on JustAnswer site OR paste the link to your question in your email, or else the email won’t be forwarded to me.
Also, do note though that emails might take a few hours to be forwarded to me.

Customer: replied 4 days ago.
I had a red spot appear on my penis last Friday which came out of nowhere. I've not had any sexy for years. I masterbated the day before which i thought was strange. I now have four red spots on the tip of my penis all together with a fleshy head on top
Customer: replied 4 days ago.
They are small circular. I have no pain or discomfort

Upload the pictures to online photo sharing websites like Imgur/Photobucket/Mediafire/Flickr/Photobox/Picasa web albums and paste the link here.

Thanks.
Waiting for your response.

Customer: replied 4 days ago.
They appear to be in a row or opposite one another

Sorry for late reply and inconvenience.

Thanks for all this additional information.

I understand your concern.

Well as you describe, your symptoms can be associated with rough and vigorous masturbation.

Now I would recommend some self-care measures like
Do cool water sitz bath with betadine solution twice a day for 5-10 minutes.
Clean the area with DIAL soap.
And afterward, apply OTC 1% hydrocortisone cream mixed with bacitracin ointment twice a day.
Use OTC Abzorb powder if you have excessive sweating.
And keep the area dry and clean.
Wear loose-fitting cotton clothes to prevent friction.
Take OTC Motrin and Claritin for a few days.
If your symptoms will persist then see your doctor for further evaluation and management.

Let me know if you have any further query so we can discuss it thoroughly in every aspect.

Please use the REPLY/SEND BUTTON to reply back to me. It’s requested to avoid poor/bad rating.

Please provide a positive rating by clicking on 5 stars.

It’s my pleasure to continue this conversation until you satisfy.

Waiting for your response.

Thanks.

Customer: replied 4 days ago.
Hi, I have now sent a few pics as requested to***@******.*** marked for your attention
Customer: replied 4 days ago.
Did you receive the pics, Dr Kumar ?

Respected customer,

Have you reviewed my answer?

Customer: replied 4 days ago.
Sorry Dr is your assessment that it may be due to me materbating?
Customer: replied 4 days ago.
Im not very good with computers, which is why it took as long as it did for me to upload and send to***@******.***

Yes, your symptoms can be associated with rough and vigorous masturbation.

Try Motrin( Ibuprofen), Claritin (Loratadine), Abzorb Clotrimazole Dusting Powder, Hydrocortisone cream, brulidine cream are available there over the counter in UK.

Customer: replied 4 days ago.
Thank you kindly, lastly did you view my photos i sent ?

Respected customer,

It may take some time to get them through the email.

I would review them and revert you back definitely.

I answered your question based on information, history provided.

Customer: replied 4 days ago.
https://imgur.com/ecbogjm

Respected customer, it's not working.

Customer: replied 4 days ago.
https://imgur.com/e4mkQwg
Customer: replied 4 days ago.
i managed to upload to imgur as requested and paste link above

Please try it.

To the left of the Send button, you will see an (+) add files link.
Click on that link and select file(s) that you would like to share.

Reduce the size of your photo.

Customer: replied 4 days ago.
File attached (T674GP7)
Customer: replied 4 days ago.
Thank you, ***** ***** managed to do it

I received your pictures.

Customer: replied 4 days ago.
Thank you

I reviewed your pictures.

Yes, they are friction-induced bumps/ Balanitis associated with rough and vigorous masturbation.

Now I would recommend some self-care measures like
Do cool water sitz bath with betadine solution twice a day for 5-10 minutes.
Clean the area with DIAL soap.
And afterward, apply OTC 1% hydrocortisone cream mixed with Brulidine ointment twice a day.
Use OTC Abzorb powder if you have excessive sweating.
And keep the area dry and clean.
Wear loose-fitting cotton clothes to prevent friction.
Take OTC Motrin and Claritin for a few days.
If your symptoms will persist then see your doctor for further evaluation and management.

Customer: replied 4 days ago.
Thank you Dr. You have been a great help

I wish for your good health.
Please do not forget to leave positive rating by clicking 5 stars if you are satisfied with our conversation. A bonus is highly appreciated.
We can continue our conversation even after you provide a rating.
Kind Regards
Dr.Anil

Customer: replied 4 days ago.
Thank you. I will rate you now. Your happy there friction induced due to masterbation. Sorry to ask again

Yes, they are friction-induced due to masturbation.

Dr Anil Kumar and 5 other Medical Specialists are ready to help you
Customer: replied 4 days ago.
Thank you Dr

Take care.